I was recently hospitalized for an acute UTI which affected my bladder, kidneys and bowels. I was told that Cartia XT would most likely cause constipation. I can't help but think that this drug had something to do with my condition. Has anyone else experienced this condition. I had nausea and vomiting and my stomach was distended. I was in terrible pain and went to urgent care and was immediately transported to a nearby hospital.
27 Jun 2010
You could join our forum to find others with similar experiences.
Cartia XT is unlikely to be responsible. It has rarely caused serious gastric problems. It has not been reported to cause infection.
- Cartia XT Information for Consumers
- Cartia XT Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Cartia XT (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... dosage to 120 mg of cartia xt. My question is, Is this normal, and am I being under medicated by taking 120mg, as opposed to the normal 360mg ...
1 answer • 16 Feb 2010
I am a 66 year old, athletic vegan female who has just been diagnosed with atrial fibrillation. I have had some high blood pressure but no other ...
8 answers • 5 May 2010
I take a couple of medications for high blood pressure and atrial fibralation
1 answer • 7 Apr 2011
i take diovan hct for high bp luss cartia xt for palpetations,dont these meds do the same thing?i never have much energy is this becouse of the meds?
1 answer • 17 Aug 2011
... various doses for 8 years, now I developed AFIB, my Dr says just keep on Atenolol... We add aspirin to thin the blood a little instead of a ...
2 answers • 3 Aug 2012